# SDR AALA202003099008

- Difficulty date: March 7, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 55,235 hours, 27,251 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 52,699 hours, 26,008 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 3370751050
- Part serial: 10545
- Condition: Faulty
- Location: Zone 400
- Part time: 52,646 hours, 25,967 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO JAX DUE TO INDICATION OF LOSS OF OIL IN THE RIGHT ENGINE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL ACTION SECT 3, 4 AND 5: REF TSM 79-00-00-810-840-A, REPLACED RT ENG LUBRICATION UNIT IAW AMM 79-21-10.***(CLOSED)
